Remark on Duffing equation with Dirichlet boundary condition
MetadataShow full metadata
In this note, we prove the existence of a solution to the semilinear second order ordinary differential equation
u″(x) + r(x)u′ + g(x, u) = ƒ(x),
x(0) = x(π) = 0,
using a variational method and critical point theory.
CitationTomiczek, P. (2007). Remark on Duffing equation with Dirichlet boundary condition. Electronic Journal of Differential Equations, 2007(81), pp. 1-3.
This work is licensed under a Creative Commons Attribution 4.0 International License.